# SDR AALA202505285788

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 67,515 hours, 27,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GUST LOCK WILL NOT RELEASE. LUBED GUEST LOCK AREA. PER AMM52-11-21. OPERTIONAL CHECK GOOD.
